@ harper2018 I have had IBS-C forever. I have now had 3 prolia injections and am due for the 4th in November. My tolerable and manageable constipation problem has become severe . As in your case, the endocrinologist seemed dismissive of this side effect. (I have read that constipation is a common side effect and is a reason why some people stop taking it.) Anyway, I continue to soldier on. I have stopped using Miralax, Milk of Magnesia and now use Sennokot on a fairly regular basis. I just recently found a product over the counter in the drugstore called " The right fibre 4 IBS Intestinal Discomfort Low Fodmap". It is made by Webber Naturals. (webbernaturals.com out of WN Pharmaceuticals in Coquitlam, B.C. 1-800-430-7898.) Like Miralax it dissolves in hot or cold beverages and has absolutely no detectable taste or grittiness . I have found that daily use of this has somewhat reduced my usage of sennokot and reduced some of the senna side effects. The fibre comes from guar gum and is a prebiotic. Instead of every two days every four or five days. I still suffer from quite a bit of bloating. Since the prolia, gastrointestinal I have never felt right. However, my bone density has improved significantly. I return to the gastroenterologist on Oct.7th but based on past experiences am not sure what can be done. He prescribed Linzess known as Constella in Canada and I had horrible pain from this med– impossible to live with pain from that drug (at two different doseages). Sennokot with mild cramping is preferable (for me). I am just reading your message today eventhough you posted a year ago. So, it does seem that constipation is a side effect for some.